MathSciNet Relay Station
MathSciNet bibliographic data
MR321895 (48 #260) 10H30
Matthews, K. R. Hermitian forms and the large and small sieves. J. Number Theory 5 (1973), 16–23.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement